# SDR COMA0260119

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 18,207 hours, 17,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Fs460
- Part time: 18,207 hours, 17,572 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLOOR SUPPORT FITTING WAS CRACKED AT FS460 AND RBL9.REMOVED THE CRACKED FITTING AND INSTALLED A NEW FITTING P/N 600-31068-19 I/A/W WVAC EO 601R-53-2988.
